# SDR DALA2017110607952

- Difficulty date: November 6, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 42,980 hours, 29,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 617-636
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL BS 617 TO 636, BL 0,  Z=0 IN THE FWD CARGO BAY.   THE INTERCOSTAL WAS REPLACED IAW SRM 51-41-02-0G, 51-41-05-0G, AND 51-40-08-0G.
